Borkar, Vivek S (1990) Controlled Markov chains with constraints. In: Sadhana, 15 (4-5). pp. 405-413.
We consider the ergodic control of a Markov chain on a countable state space with a compact action space in presence of finitely many (say, m) ergodic constraints. Under a condition on the cost functions that penalizes instability, the existence of an optimal stable stationary strategy randomized at a maximum of m states is established using convex analytic arguments.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Indian Academy of Sciences.|
|Keywords:||Controlled Markov chains; ergodic control; control under constraints; optimal strategy; stationary strategy.|
|Department/Centre:||Division of Electrical Sciences > Electrical Engineering|
|Date Deposited:||04 Mar 2008|
|Last Modified:||19 Sep 2010 04:43|
Actions (login required)